# SDR DXTA200702321

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N861QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258361
- Aircraft time: 7,568 hours, 5,334 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Cockpit
- Part time: 7,568 hours, 5,334 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH ABOUT FL300 A BURNING ODOR WAS IN THE COCKPIT (PAX COULD NOT ODOR SMOKE IN CABIN).  M2B- INSPECTED BEHIND INSTRUMENT PANELS AND UNDER GLARESHIELD PANELS WITH NO FAULTS NOTED.  RAN AIRCRAFT FOR .5 HRS WITH NO SMELL OF SMOKE. TALKED WITH TECH REPS AND WAS TOLD TO CHECK FOR BURNED OUT BULBS IN ANNUNCIATOR PANEL DUE TO HISTORY OF SMOKY ODOR WHEN BULBS BURN OUT. FOUND 4 INDIVIDUAL BULBS OUT IN THE UPPER AC POWER ANNUNCIATOR PANEL. REPLACED BULBS WITH NEW AND RAN AIRCRAFT FOR .5 HRS WITH NO SMELL OF SMOKE NOTED. WORK DONE IAW MM CHP 33-10-00.
